# SDR DHL2006364511

- Difficulty date: April 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE LT STA 4641 (FS 75) STR 6L HAS CORROSION.  REMOVED CORROSION AT UPPER FS LT STA 4641 (FS 75) STR 6L MAT.  REMOVED .020 MAT, REMAINING.063 BEYOND LIMITS IAW A300 SRM 53-10-00.  CUT OUT AREA OF DAMAGE 4" BY 3 1/2" IAW A300 SRM 53-10-00 FIG 701.  INSTALLED LAP SEAM REPAIR IAW A300 SRM 53-10-20 FIG 701 SHEET 1.
